U.S. doctors online nowAsk doctors free
Woodland Hills, CA
A 42-year-old female asked:

My mil has high bp.aftr medication her bp is 160.she is 76years.lil swelling on her face & head is heavy.what can we do!

2 doctor answers4 doctors weighed in
Dr. Leonard Stein
A Verified Doctoranswered
A US doctor answeredLearn more
Insuffic information: To answer need know all medications, Renal Status (Serum Creatinine). Could take an hour or more for oral meds to take full effect. Swelling on Head and face suggests blocked venus return or renal insuff. She needs to be taken to see an internist.
Dr. Yash Khanna
Family Medicine 57 years experience
Need more informatio: We do not have enough information to advice you. She is on BP meds and her BP(probably systolic) is still 160 and that is high.She has swelling of the face which may may be related to kidney condition. Heavy head may be due to high BP.I suggest you make an appt with his doctor and get her examined and do blood&urine tested for kidney functions and metabolic profile and EKG&Echocardiogram if indi

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.